# SDR SIMA20210503001

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 33,617 hours, 31,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT MISSING-C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHT M PROCEDURE C/W AUTH# 050040M-C REF# 25-32 MOC# 206396
